Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


stim high

Reply
- Tue, 04 Aug 2020 15:17:25 EST z88FV85v No.295366
File: 1596568645244.jpg -(469856B / 458.84KB, 950x1187) Thumbnail displayed, click image for full size. stim high
I get a really nice feel good high when I use but lately I've noticed as the day goes on I start getting intrusive thoughts with an increased sense of anxiety and paranoia. Thinking about past memories feel more dramatic. When it gets night I also see minor psychedelic visuals like shape distortion. All these things make the end high feel like a mini bad trip. You just feel completely tired. I think I'm just gonna quit though, using doesn't feel fun anymore. Feels more like I'm wasting time now than when I was actually enjoying it.
>>
Emma Trotstone - Tue, 04 Aug 2020 16:23:23 EST iSMzDGuq No.295367 Reply
That's basically par for the course with stims. Once the happy chemicals go away and your brain starts going back to baseline things feel kinda shitty. Your best bet is to either drink liquor, take benzos, or use some kind of opiate or sedative to knock yourself out before you have to deal with the comedown.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.